# SDR AALA20190527006

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LT AFT CARGO TRANSITION PANEL CORRODED STA. 727B - 807. , FINISHED INSTALLATION OF NEW TRANSITION ANGLE FROM STA 727C+10 TO STA 807 IAW SRM 53-00-53-2R, 51-00-05-1, AND DRAWING #146A7502.
